I recently got prescribed Lexapro 10mg for Generalized Anxiety Disorder (GAD), since taking it I have been very nauseous, been having shaking and trembling on my hands, and over all been more anxious than I was before I was prescribed it which has led to lack of sleep and fatigue. I am wondering can I stop taking it now without having withdrawals?
Can I stop taking Lexapro after two doses?
Question posted by Kchudasama on 9 Oct 2021
Last updated on 9 October 2021 by Marla82
I had the same problem so my doctor lowered my dose and then gradually increased it. I have found Lexapro helpful but I definitely had to start at a lower dose as I am very sensitive to medication.
What you describe are common side effects that generally subside within just days to a week or so and lessen each day.
Having only taken two doses you can just stop the medication. You'll want to let your doctor know that you've discontinued it and maybe discuss some other options.
Since Lexapro is one of the best medications to treat GAD you might ask about starting at a much lower dose so that your metabolism can adjust more easily. It's available in a liquid formulation which makes dosing very easy.
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.